MathSciNet Relay Station
MathSciNet bibliographic data
MR1277087 47A57 (30E05 46E22)
Alpay, Daniel; Bolotnikov, Vladimir; Peretz, Yossi On the tangential interpolation problem for $H\sb 2$ functions. Trans. Amer. Math. Soc. 347 (1995), no. 2, 675–686.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement